Facebook Pixel
EmpowHER Guest

how lobg after taking postinor 2 should i expect my period ..??

By Anonymous August 9, 2015 - 3:28pm
Rate This

I had sex on the 2nd if August and on the 3rdmy bf came inside me twice in separate days I took postinor on the 4th immediately after today is ny original due date of my cycle I was feeling the normal menstrual pains on the 5th to the 7th but I haven't experienced anymore pain since then I know that postinor delays the cycle but fir how long ..? And if my period dies come would I have to worry about still getting pregnant..?? ASAP please..

Add a Comment1 Comments


Hello and thank you for choosing EmpowHer,
Since you took EC in the proper amount of time after having sex, you probably do not need to worry about being pregnant. There are general side effects from Postinor 2, but still everyone reacts a bit differently depending on their hormonal condition when they take the drug or where they are in their cycle.
No one can tell you when you will get your period and you should expect it to be irregular this month. If you miss your period in September however, you should take a pregnancy test.

August 10, 2015 - 12:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!